MathSciNet Relay Station
MathSciNet bibliographic data
MR410422 (53 #14172a) 47A40
Chandler, Colston; Gibson, A. G. Invariance principle for modified wave operators. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1130–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement